Natural transformations between T²₁T*M and T*T²₁M

Tom 56 / 1991

Miroslav Doupovec Annales Polonici Mathematici 56 (1991), 67-77 DOI: 10.4064/ap-56-1-67-77

Streszczenie

We determine all natural transformations T²₁T*→ T*T²₁ where $T^r_k M = J^r_0 (ℝ^k,M)$. We also give a geometric characterization of the canonical isomorphism ψ₂ defined by Cantrijn et al.

Autorzy

  • Miroslav Doupovec

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek